U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Can antibiotics give you a headache

A 20-year-old male asked:
Dr. Omega Edwards
Infectious Disease 19 years experience
See your doctor: There are many possible causes for your headache. Perhaps the rate of flow needs to be decreased. It may be the cause by the antibiotics themselves. I... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 23-year-old male asked:
Dr. James Ferguson
Pediatrics 46 years experience
I would: If you can relate the headache to the time you started taking the drug (within the first day or so) I would consider it an uncommon but possible respo... Read More
A 22-year-old male asked:
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
Call yourdoc: I am sure your doc could switch u to a different antibiotic if that one is giving u side effects that would be better than having to treat the side ef... Read More
A female asked:
Dr. Roseller B. Tapangan
Pediatrics 33 years experience
Please inform the MD: Pleurisy is very painful condition... Getting a headache on top of it is double jeopardy! please inform your md as there are other appropriate pain me... Read More
A 33-year-old female asked:
Dr. Gregory Gilbert
Emergency Medicine 23 years experience
Nope: You should go back and see your regular physician or an ENT specialist. (Ears, Nose and Throat) You may have Eustachian Tube Dysfunction.
A 32-year-old female asked:
Dr. Kathryn Ko
Neurosurgery 34 years experience
Not typical: but possible. Diarrhea and nausea more common.
A 17-year-old male asked:
Dr. Marius Frasie
Internal Medicine 26 years experience
Likely a virus: What you describe is likely caused by a virus, antibiotics don't do anything against viruses.
A 26-year-old male asked:
Dr. Bernard Seif
Clinical Psychology 40 years experience
There are several: types of headaches, sinus headaches being one of them. You won't know what you have going on until you see your doc. He/she can rule things out and ... Read More
A 24-year-old female asked:
Dr. Marie Trenga
Family Medicine 36 years experience
Yes: Tylenol (acetaminophen) does not interact with antibiotics. Always good to check on medication interactions.
A 27-year-old female asked:
Dr. Olav Jaren
Neurology 19 years experience
Probably not: If you use something, try a topical ointment, like bacitracin or neosporin. It is very unlikely that an infection in your nose ring causes headaches.... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership